MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT202
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The subject mr290v vented autofeed humidification chamber provided with an rt202 adult breathing circuit has been requested to be returned to fisher & paykel (f&p) healthcare in new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in canada reported via a fisher & paykel (f&p) healthcare field representative that an mr290v vented autofeed humidification chamber provided with an rt202 adult breathing circuit was found leaking water after 6 days of patient use.There was no reported patient harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(6).Method: the subject mr290v vented autofeed humidification chamber provided with the rt202 adult breathing circuit was returned to fisher & paykel (f&p) healthcare in new zealand, where it was visually inspected and analysed.Results: visual inspection of the returned mr290v vented autofeed humidification chamber confirmed the presence of a crack along the base of the chamber dome.Leak testing confirmed the presence of a leak.Further analysis identified evidence that the chamber had been exposed to significant amounts of an incompatible chemical.Conclusion: the reported water leakage was confirmed and was caused by a crack on the chamber's dome.Based on our investigation, the crack was likely to be caused by exposure to an incompatible chemical, resulting in environmental stress cracking of the chamber dome.Every mr290v vented autofeed humidification chamber is pressure tested following the manufacturing process and any holes, cracks, or leaks would be identified during this process.In addition, the pressure test is followed by a visual inspection of each chamber.Any chamber which fails these tests is rejected.The subject mr290v vented autofeed humidification chamber would have met the required specifications at the time of production.The user instructions for the rt202 adult breathing circuit state the following: - do not soak, wash, or sterilize this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers.- use usp sterile water for inhalation or equivalent for humidification.Do not add other substances to the water.- perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.- ensure appropriate ventilator or flow source alarms are set before connecting breathing sets to patient.- visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damage - do not use the chamber if the seals are not intact when received, or if it has been dropped.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24110621
Report Number9611451-2026-00210
Device Sequence Number17506923
Product Code BTT
UDI-Device Identifier09420012430304
UDI-Public(01)09420012430304(10)2103967291(11)250922(17)300922
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K983112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT202
Device Catalogue NumberRT202
Device Lot Number2103967291
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AEROGEN NEBULIZER; AEROGEN NEBULIZER; TEMPERATURE PROBES (BRAND + MODEL NOT PROVIDED); TEMPERATURE PROBES (BRAND + MODEL NOT PROVIDED); TRILOGY VENTILATOR; TRILOGY VENTILATOR
Patient SexUnknown